| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm5 12.6 implantable collamer lens of -5.50 diopter was implanted into the patient's right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was exchanged for a shorter length lens due to excessive vault.The problem was resolved.Cause reported as patient related factor; "excessive vault due to low clr which wasn't taken in account in ocos.".
Additional Manufacturer Narrative
Claim# (b)(4).